# SDR HALA2016051300182

- Difficulty date: May 13, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,280 hours, 55,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR PAN BS 974 HAS EXFOLIATED CORROSION.
